# SDR FDEA201111255030

- Difficulty date: November 25, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 25,454 hours, 13,222 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM AT FR64, RBL 65 FOUND CRACKED.  REPAIR CARRIED OUT AS PER SRM 53-10-15 FIG.211 REV21. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 113.
